# SDR CALA2009122100747

- Difficulty date: December 20, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 29,675 hours, 10,543 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3212
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BURNISHED BEYOND LIMITS AT STA 457 ABOVE S-22L (MARKED).  REMOVED DAMAGED AREA, AND INSTALLED REPAIR DOUBLER REF SRM 53-00-01 REPAIR 3 AND SRM 51-10-01.
